Go to Naturalis.nl

Search results

Query: journal: "Scripta Geologica"

AuthorJ.P. Krijnen
TitleAnalysis of pseudorbitoids from Glenbrook, Jamaica, and discussion of a study by Cole & Applin (1970)
JournalScripta Geologica
Volume4
Year1971
Pages1-15
ISSN0375-7587
AbstractPseudorbitoid foraminifera from Glenbrook area, Jamaica, are analysed and identified as Pseudorbitoides trechmanni trechmanni Douvillé, 1922 in sample J 4044, and as P. trechmanni trechmanni or P. israelskyi Vaughan & Cole, 1932 in sample J 4043. The present author disagrees with Cole & Applin's conclusions concerning the arrangement of juvenile chambers in P. trechmanni trechmanni and is of the opinion that their definition of this form has to be withdrawn. He favours Brönnimann's principles of subdividing Pseudorbitoides (1954-1958) on the basis of stages of nepionic reduction, resulting in a distinction of species according 1) to a shift in the distribution of the number of primary chambers in exclusively uniserial populations, and 2) to a transition in the arrangement of juvenile chambers from uniserial to quadriserial in advanced populations.
Classification38.20
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/148832